MAUDE Adverse Event Report: BLISS HEALTH PRODUCTS CO., LTD. DRIVE; WALKERS

BLISS HEALTH PRODUCTS CO., LTD. DRIVE; WALKERS
Model Number 10210-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848)
Date of Event 06/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of a complaint regarding a walker by an end user, who stated that "he was walking from his bathroom to his bed and the left rear leg snapped" and he reportedly fell and sustained bruising and pain near his lower back.The end user confirmed that there was no medical treatment associated with the complaint.Drive is currently investigating the incident, including attempting to retrieve the product and inspect it, and will file an update if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WALKERS
Manufacturer (Section D)
BLISS HEALTH PRODUCTS CO., LTD.
no.61 & no.96, zhaoyi road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17370552
Report Number2438477-2023-00100
Device Sequence Number3863451
Product Code ITJ
UDI-Device Identifier00822383117379
UDI-Public822383117379
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2023
Report Date (Section F) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10210-1
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date06/23/2023
Device Age2 YR
Event Location Nursing Home
Date Report to Manufacturer07/21/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/21/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexMale
Patient Weight91 KG
Date Report Sent to FDA07/21/2023